# SDR UALA2009091502910

- Difficulty date: September 15, 2009
- Submitted: September 17, 2009
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 67,725 hours, 19,650 cycles
- Engine: Pwa PW2037
- System (JASC): 2934 · Hydraulic Quantity Sensor
- Part: Transmitter
- Part number: 019012001
- Condition: Defective
- Location: Hydraulic Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

LOSS ALL RIGHT HYD QUANTITY.  RT SYS SHOWS ZERO ON EICAS.  GAUGE AT SVC PANEL ALSO ZERO FOR RT SYSTEM.  FOUND NO EVIDENCE OF HYD LEAK AFTER OPERATING ALL SYSTEMS.  SITE GAUGE FOUND RESERVOIR TO BE SERVICED TO BOTTOM OF SIGHT GAUGE.  PER MEL SERVICED TO TOP OF SIGHT WINDOW OF RT RESERVOIR.  RAN RT ENG AND CYCLED ALL FLT CONTROLS AND CONFIRMED NO LEAKS AND FLUID LEVEL STILL SERVICED TOP OF WINDOW.  REPLACED RT HYDRAULIC QUANTITY TRANSMITTER.  REFILLED SYSTEM, OPS CHECK OKAY.
